I've just returned to indiana from school in florida. The day after the 17hr trip I began to experience (what I consider) severe pain during a BM. In addition to this it i began to feel a slight swelling in my penis and burning while peeing (screams ghonnorrhea to me). This went on for another day and I went to see my doctor. He said it was probably a hemorrhoid and just incase gave me 5 Levaquin 500mg pills to take. Now, 4 days later i am still experiencing the constant pain (also almost a slight pressure in the rectum) and the skin around the anus is red and inflamed, with a few red pimples on the border of the rash. Its bothersome to walk, sit, or do anything except lay down. What is wrong with me?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?